# SDR CALA2017112604226

- Difficulty date: November 26, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 53,826 hours, 22,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40696810
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1-SVC CHECK, FOUND MISSING COVER LENS ON OVERHEAD EMERGENCY LIGHT, ROW 11. INSTALLED LENS COVER AND LIGHT BULBS. OPS CHECK NORMAL.
